# SDR C2XA09TY037

- Difficulty date: February 24, 2009
- Submitted: February 28, 2009
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 16,211 hours, 12,314 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 14524968001
- Condition: Torn
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2366 IAH/IND DIVERTED TO TYS BECAUSE OF A SERVICE DOOR SQUEAL AND A GAP IN THE DOOR SEAL.  TYS MX REMOVED AND REPLACED THE SERVICE DOOR FRAME SEAL AND PRESSURE CHECKED GOOD IAW EMB 145 AMM 53-21-11.  A/C WAS RELEASED FOR RETURN TO SERVICE.
